Communications in Mathematical Physics

$N=2$ supersymmetric quantum mechanics on Riemann surfaces with meromorphic superpotentials

N. V. Borisov and K. N. Ilinski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 161, Number 1 (1994), 177-194.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269796

Mathematical Reviews number (MathSciNet)
MR1266074

Zentralblatt MATH identifier
1108.58301

Subjects
Primary: 58G10
Secondary: 32G81: Applications to physics 58Z05: Applications to physics 81Q60: Supersymmetry and quantum mechanics

Citation

Borisov, N. V.; Ilinski, K. N. $N=2$ supersymmetric quantum mechanics on Riemann surfaces with meromorphic superpotentials. Comm. Math. Phys. 161 (1994), no. 1, 177--194. https://projecteuclid.org/euclid.cmp/1104269796


Export citation